# SDR AALA20151029005

- Difficulty date: October 29, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 19,727 hours, 7,554 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, 8TH RIB FROM INBD, CRACKED AT LOWER END OF 3RD STIFFENER.  REPAIRED RIB IAW AARD 51-00-05-01, SRM 55-10-09-2R-4 & EA 255530.
